| Model Number |
ATDR01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Erythema (1840); Unspecified Infection (1930); Pain (1994); Pocket Erosion (2013); Discomfort (2330); Swelling/ Edema (4577)
| Date of Event |
05/31/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient developed a pocket infection.It was further reported that the patient experienced discomfort, pain, redness and swelling at the implant site.The implantable pulse generator (ipg) system was explanted with no replacement.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the patient experienced near erosion of one of the pacing leads and had a revision two days prior to the infection.It was also reported that the infection was staph aureus in the blood.The right atrial (ra) lead also dislodged during the explant procedure and drainage was performed.